MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CMNTD,POLYMER/METAL

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CMNTD,POLYMER/METAL
Catalog Number 71453171
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a revision surgery due to a femoral fracture, the insert would not lock into the tibial baseplate.There was no suitable back-up and the old insert was re-implanted.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.Please see attached file for our results of investigation.(b)(4).

Brand Name
LGN PS HIGH FLEX XLPE SZ 1-2 10MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CMNTD,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6887194
Report Number1020279-2017-00789
Device Sequence Number800697
Product Code JWH
UDI-Device Identifier00885556486849
UDI-Public00885556486849
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2025
Device Catalogue Number71453171
Device Lot Number15GM18522
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer09/04/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age73 YR